# SDR TRAX200800437

- Difficulty date: March 19, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 14,111 hours, 10,220 cycles
- System (JASC): 5755 · Spoilers
- Part: Closeout Panel
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MULTIFUNCTION SPOILER CLOSEOUT PANEL CRACKED AT INBOARD AFT CORNER.  COMPLIED WITH EC/TC EO 700-57-0065.  SUPPLEMENTAL SDR CLOSED 3/28/08.
